# SDR AALA202403042860

- Difficulty date: February 26, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N303RE
- Make and model: Boeing 737823
- Aircraft serial: 44447
- Aircraft time: 12,658 hours, 4,753 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY-D DOOR OFF TRACK AND DIFFICULT TO OPERATE.  REMOVE AND REPLACED LAVATORY-D BIFOLD DOOR ROLLER. PER CMM 25-40-58.
